Linshaw, A.Mathai, V.2018-08-072018-08-072018Journal of Geometry and Physics, 2018; 129(7):269-2780393-04401879-1662http://hdl.handle.net/2440/113552Abstract not availableen© 2018 Elsevier B.V. All rights reserved.Singular compactifications; equivariant generalized geometry; equivariant exact Courant algebroids; twisted equivariant de Rham complex; equivariant T-dualityT-duality of singular spacetime compactifications in an H-fluxJournal article003008455810.1016/j.geomphys.2018.03.0170004320958000212-s2.0-85045109317387093Mathai, V. [0000-0002-1100-3595]